MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10 OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/28/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received a voluntary medwatch (mw5107134) alleging a millennium oxygen concentrator stopped working and did not alarm.The patient's blood oxygen level decreased and was placed on a back up supply of oxygen.The patient did not recover from the event and expired a few days later.The device is not returning to the manufacturer for evaluation.The device is currently being used by another patient.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging ventilator inoperative condition occurred related to a ventilator device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 updated in this report.
 
Additional Manufacturer Narrative
In the previous report section h10 was incorrectly captured, it should have been reported as: the manufacturer previously received a voluntary medwatch (mw5107134) alleging a millennium oxygen concentrator stopped working anddid not alarm.The patient's blood oxygen level decreased and was placed on a back up supply of oxygen.The patient did not recover from the event and expired a few days later.The device is not reutrning to the manufacturer for evaluation.The device is currently being used by another patient.

Brand Name
MILLENNIUM M10 OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14606055
Report Number2518422-2022-29494
Device Sequence Number4346721
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2022
Supplement Date Received by Manufacturer07/26/2023
09/15/2023
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/28/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale